# SDR R61A201309020833

- Difficulty date: September 2, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 15,940 hours, 12,626 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730111
- Part serial: 06121H6629
- Condition: Failed
- Location: Cockpit
- Part time: 15,944 hours, 12,627 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

INBOUND, CREW REPORTED THAT THE CAPTAINS WINDSHIELD SHATTERED AT 25,000 FT.  CREW RAN THE QRH AND DETERMINED THAT THE OUTER PANE WAS CRACKED.  NO PRESSURIZATION ISSUES WERE NOTED BUT AN EMERGENCY WAS DECLARED AS A PRECAUTION. CREW LANDED WITHOUT INCIDENT.  MX R & R THE CAPTAINS WINDSHIELD IAW AMM AND OPS CHECKED GOOD.
